# SDR UALA2013040102059

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 47,423 hours, 10,264 cycles
- Engine: Pwa PW4077
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Out Of Position
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E DOOR CAME OFF THE TRACK WHEN CLOSING.  SECURED DOOR BACK ON TRACK, OPS NORMAL.
